# SDR 2006UALA01517

- Difficulty date: August 4, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,594 hours, 28,742 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOT HAVING THE STAB TRIM FUNCTION WHILE NOSE DOWN.
